# SDR DALA2023041302902

- Difficulty date: April 8, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 126,975 hours, 18,284 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 183 FOUND WHITE EMERGANCY PATH LIGHT AT SEAT 36B INOP, CORRECTIVE ACTION: FOUND WIRES FROM TERMINALS REMOVED. REPLACED TERMINALS PER B767 WDM 33-51-31 AND SWPM 20-30 OPS CHECK GOOD. (9695456)
